Research Repository

Integral identities for sums

Sofo, Anthony (2008) Integral identities for sums. Mathematical Communications, 13 (2). pp. 303-309. ISSN 1331-0623

Full text for this resource is not available from the Research Repository.

Abstract

We consider some finite binomial sums involving the derivatives of the binomial coefficient and develop some integral identities. In particular cases it is possible to express the sums in closed form.

Item Type: Article
Uncontrolled Keywords: ResPubID15006, integral representations, binomial coefficients, identities, harmonic numbers
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 20 Sep 2011 00:42
Last Modified: 20 Sep 2011 00:42
URI: http://vuir.vu.edu.au/id/eprint/3967
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar